# SDR UALA2013010700101

- Difficulty date: January 6, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 70,029 hours, 9,820 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR DRIVE LIGHT OFF, FOUND WIRES CHAFED AT HARNESS CLAMPS ON WIRE BUNDLE DM24001B.  REPLACED WORN WIRE HARNESS.  RAN ENGINE,  CHECKEDS OKAY.
